MathSciNet Relay Station
MathSciNet bibliographic data
MR50153 (14,285e) 39.0X
Mirolyubov, A. A. Solution of differential-difference equations with linear coefficients. (Russian) Doklady Akad. Nauk SSSR (N.S.) 85, (1952). 1209–1210.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement